# SDR LR7A07077

- Difficulty date: September 5, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 34,857 hours, 17,733 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 342593R
- Condition: Cracked
- Location: Fs858 Wl185
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK PER JOB CARD HC5313, FOUND TEE FITTING CRACKED AT FS 858 BHD TO SLOPING LONGERON AFT FUSELAGE INTERIOR AT FS858 WL185 RBL64.  FITTING REPLACED IAW SMP583 CHAPTER 51-60 AND 51-70.
